Jump to content
Important Survey - Please Participate ×

It's been awhie. Hello again.


[lo...]

Recommended Posts

I can't remember the last time I posted, I had just started my taper off xanax after 15 years on it, and 10mgs a day. I am now at 3mgs a day! I have recently been having some health problems both mental and physical. I remember this page and all the great people and after 2 hours figjting to recover my password I was able to log back in. I have been doing the taper for over a year and had many bumb along the way, and set backs. The hardest was finding a doctor, I got very lucky the doctor I see now is really great. I was first given xanax for agoraphobia, anxiety and panic disorder. I was doing good taper was going strong I was able to work. Had gotten in a new relationship and then I lost my big sister last month, and it's just been a downward spiral since. I have been in the er for chest pains had a stress test that came back good, was checked for a blood clot in my leg and that came back clear. I have been really suck for almost a week now and my doctor has no answers, I have missed work and had not left my house in 5 days and was overwhelmed with panic and anxiety going to the doctors today. It was more intense than I have felt in a very long time.
Link to comment
Share on other sites

Hello lostdaydreaming,

 

Welcome back to the forum! I'm sorry to hear you are going through a rough time right now and I'm very sorry about your loss. It could be that all the stress you have been under caused an uptick in symptoms.  Hopefully things will settle for you but you might consider holding for a period of time to stabilize.

 

You've done an amazing job tapering from a really high dose of Xanax,  sometimes people find the lower doses to be more challenging. But it is doable.

 

Since you are a returning member, I'm going to move this post to the Withdrawal Support Board where you will receive more comments and help.

 

Hang in there, we're here for you as you finish your taper and recover.

 

pianogirl

Link to comment
Share on other sites

Thank you :)

 

I also wanted to come back because when I was active, I only found a few people on a dose as high as mine and I hope I can help someone. This site is great, for me the first cut was terrifying and the people I met here helped me so much.

 

I am holding were I am with my taper, mine has been very slow. My doctor and me had me making cuts every 2 weeks and going very very slow and he has been blown away with the lack of withdraws and also he fact I stayed working. He hopes to treat others that got in his opinion over medicated  and under treated.

 

 

Link to comment
Share on other sites

 

 

Hi Lost,

 

I agree with pianogirl that stress can bring on withdrawal...and you have experienced a tremendous loss :'(  The death of a loved one is one of the most stressful events we can go through.  Treat yourself well. :smitten:

Link to comment
Share on other sites

×
×
  • Create New...